Research ArticleOpen accessIn the keywordsParameter Estimation for the Double Pareto DistributionFaris M. Al-AthariJournal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 8,674 accessesView PDFCite
2 results for “modified Jeffrey's prior”
Set a search alertResearch ArticleOpen accessIn the abstractA Comparison of the Bayesian and Other Methods for Estimation of Reliability Function for Burr-XII DistributionSafaa Ali Nasir, Nashaat Jaisam Al-AnberJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 27 Dec 2011 · 7,852 accessesView PDFCite